Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Dressed Langmuir solitons

Title data

Deeskow, P. ; Schamel, Hans ; Rao, N. N. ; Yu, M. Y. ; Varma, R. K. ; Shukla, Padma K.:
Dressed Langmuir solitons.
In: Physics of Fluids. Vol. 30 (1987) Issue 9 . - pp. 2703-2707.
ISSN 1527-2435
DOI: https://doi.org/10.1063/1.866035

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 14 Jan 2021 12:34
Last Modified: 14 Jan 2021 12:34
URI: https://eref.uni-bayreuth.de/id/eprint/61788